# SDR EIAA980236

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - AFTER TAKEOFF, NR 3 ENGINE OIL QTY DECREASED TO .5 GALLONS, OIL PRESSURE FLUCTUATED 40-45 PSI.  REDUCED POWER AND OIL PRESSURE DROPPED TO 35 PSI WITH ASSOCIATED OIL PRESSURE LIGHT.  SHUTDOWN ENGINE NR 3, WINDMILLED FOR APPROXIMATELY 32 MINUTES, OIL PRESSURE AT 12 PSI.  PERFORMED ENGINE WINDMILL INSPECTION PER MM 72-00-00.  CHECKED MAIN OIL FILTER AND CHIP DETECTORS PER MM 72-61-00 AND -05.  REPLACED GENERATOR AND CSD GARLOCK SEALS PER MM 72-61-07 AND -08.  REPLACED CSD TRANSFER TUBE PER MM 72-61-62.  REPLACED CSD DRIVE SHAFT SEALS AND GENERATOR SEALS PER MM 72-61-16.  RAN ENGINE, NO LEAKS FOUND.  (M)
